MAUDE Adverse Event Report: ZIMMER SURGICAL SA UNIVERSAL ASEPTIC TRANSFER KIT HOUSING; BATTERY, REPLACEMENT, RECHARGEABLE

ZIMMER SURGICAL SA UNIVERSAL ASEPTIC TRANSFER KIT HOUSING; BATTERY, REPLACEMENT, RECHARGEABLE
Catalog Number 89-8510-440-10
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - romania.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the housing can not be closed properly.No consequences or impact to the patient.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, d9, e1, e3, g3, g6, h1, h2, h3, h4, h6, h11.The reported event could not be confirmed.Review of the most recent repair record identified no repairs related to the reported event.The locking tests passed.The device history record was not reviewed as this is a limited investigation, a review of manufacturing records, a complaint history review, and a product hold/recall search will not be completed for limited investigation complaints as the product meets the applicable acceptance criteria.A definitive root cause cannot be determined.Upon completion of the investigation reassessment was found that the event is not reportable.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the housing can not be closed properly.No consequences or impact to the patient.Attempts have been made and no further information has been provided.

Brand Name
UNIVERSAL ASEPTIC TRANSFER KIT HOUSING
Common Device Name
BATTERY, REPLACEMENT, RECHARGEABLE
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23345780
Report Number0008031000-2025-00177
Device Sequence Number15815624
Product Code MOQ
UDI-Device Identifier00889024355149
UDI-Public(01)00889024355149(11)231222(10)5019828
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8510-440-10
Device Lot Number5019828
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown